# SDR UPS02439585

- Difficulty date: September 9, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 81,157 hours, 20,074 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CRACK FOUND AT LT OF BS 1480 UPPER BULKHEAD CHORD LOWER RADIUS AT FORWARD SIDE (BLG WHEEL WELL) CRACK LENGTH 1.25 INCHES APPROX WHICH INITIATED FROM LOWER EDGE EXTENDED UPWARD.  (STR L32 TO L32)     BS 1480 LT UPPER BULKHEAD CHORD LOWER RADIUS CRACK REPAIR CARRIED OUT AS PER HX RS  R-53-43-34898 AND EO  B747-5310-17628-A
